Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
144 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes headache, nausea and appetite loss while on Actemra?

Hi. I have a few questions. I m currently on Actemra for rheumatoid arthritis and Tanzeum to level myblood sugar. The past week or so I ve had a constant headache in the middle of my head, i ve been nauseous and throwing up, and have stomach pain/lack of appetite. Any idea what s going on?
Mon, 17 Dec 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

Anti rheumatic drugs may can cause decreased appetite or nausea, vomiting, sore throat, etc. Until examination is done it is difficult to say what it is. Please consult your physician he will examine and treat you accordingly.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Penchila Prasad Kandikattu,
Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am taking the new rheumatoid arthritis medication Actemra injection every other week. I have taken my 3rd shot and still in extreme pain all...